Author Topic: Unbearable symptoms...  (Read 540 times)

[Buddie]

Unbearable symptoms...
« on: April 16, 2022, 12:01:34 pm »
Hey guys,
So I'm the short term user thats having alot of difficulties with sleeping and akasthia..Its gotten to the point that I need to either go to the ER or psych ward. I'm convinced that my bad reaction to Klonopin has been causing me to suffer for the past 2.5 months. Since my usage was so low, would a reinstatement of any benzo possibly give me any relief at this point? Or woild the lesser of two evils be to get on some other sleeping pill? I know that none of these options are ideal but I'm nearing the end of my rope and I can't take much more...I also heard that proponol can help wigh akasthia..any input would be appreciated
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Unbearable symptoms...
« Reply #1 on: April 17, 2022, 06:24:00 am »
Hey there, I know it's me again,lol
But just wanted to say that we can't tell you what to do, but we can say that really the shit part about all this is that it is usually a toss up. Reinstatement works for some, others it doesn't. Same with z drugs. Because they act on the same Neuro transmitters.
You just have to ask yourself:
1. If it works then how long do I want to stay on them? Because neither of those drugs was meant to be taken past 2 weeks, our bodies become dependent.
2. Would I then want to do a slow taper?  Knowing sometimes that works and sometimes it doesn't.  Or will I attempt to stay on forever knowing the long term effects?
3. Can I exhaust all other natural, different things, or less harsh meds, or alternative methods?

Also, it may help to know that for me my sleep didn't get better till after 6 months. My akethesia did not get better until around 4 months off. And yes everyone is different, but I'm just saying that almost anyone here will tell  you that they were in hell at 2 months off. Not that it helps your symptoms at all!. But just so you know that it's possible to make it. And I am someone who's life was destroyed by these drugs, but also my life was saved by one too. So I get it. I wish there were better answers. But some people will say they wish they never tried to reinstate and some will say they are glad they did. A toss up :(
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Unbearable symptoms...
« Reply #2 on: April 17, 2022, 04:18:40 pm »
I was a short term user and couldnít reinstate. I was just so shocked what these drugs are capable of doing that reinstating felt like a dangerous decision. I was in severe pain and almost lost my life but Iím glad I held on and didnít reinstate. Can you handle if reinstating makes things worse? If you can then maybe itís worth the risk. But if you canít handle if reinstating doesnít work then maybe try hold on, it does get better. I started to feel some relief a year out and now Iím over 2 years doing well. Itís a long process but know you arenít alone. I too was a short term user, itís infuriating I understand. Hang in there.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.